Surprises in nonlinear perturbations: Case of a multiple well potential problem
Article first published online: 26 SEP 2011
Copyright © 2011 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 112, Issue 1, pages 171–177, January 2012
How to Cite
Dhatt, S. and Bhattacharyya, K. (2012), Surprises in nonlinear perturbations: Case of a multiple well potential problem. Int. J. Quantum Chem., 112: 171–177. doi: 10.1002/qua.23199
- Issue published online: 3 NOV 2011
- Article first published online: 26 SEP 2011
- Manuscript Accepted: 3 JUN 2011
- Manuscript Received: 29 APR 2011
- CSIR, India (S.D.).